# SDR ABXA20111102126

- Difficulty date: November 2, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788
- Aircraft time: 53,794 hours, 40,486 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 NR 7 ESCAPE DEVICE INOP IN SUPERNUMERARY AREA.  DEFERRED IAW B767 MEL 25-61-1-1.  PLACARD INSTALLED.  5 ESCAPE DEVICE REEL REMAIN OPERATIONAL.  MX PROCEDURE C/W.
